Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is there any side effects of atorsave 20?

Dear Doc i head it has to be taken for lifelong and there are many side effects ... is it true . Thanks
Asked On : Fri, 3 Jun 2011
Answers:  3 Views:  1114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for know that any drug can have side effects.In medical science when ever a drug is prescribed risk benefit ratio is taken in to consideration.You know this drugs is prescribed for high cholesterol,and how dangerous it is to left it untreated.Do not worry,please take the drug,the drug well evaluated and taken by millions around the world without any problem.Just keep watch and report to your doctor if you are having any problem.bye.
Answered: Fri, 3 Jun 2011
I find this answer helpful
  Anonymous's Response
thanks for your response doctor .. but i am really worried as after i took this tablet last night .. and after i woke up i am feeling very drowsy / sleepy and my bp has also gone low. After reading your reply only i have dared to take the next dose.

Million thanks in advance
Answered: Fri, 3 Jun 2011
General & Family Physician Dr. Nirmal's  Response
side effect of atorvastatin is headache,flatulence,diarrhoea,nausea,vomiting,anorexia,muscle pain,all this side effect happends in minor cases otherwise safe to use,after taking this medication if u have any kind of problem so contact ur physician
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor